# SDR CALA2021102902004

- Difficulty date: October 28, 2021
- Submitted: October 29, 2021
- Operation: Air carrier
- Aircraft: N68061
- Make and model: Boeing 767424ER
- Aircraft serial: 29456
- Aircraft time: 79,075 hours, 11,111 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: None
- Part number: NA
- Part serial: NA
- Condition: Missing
- Location: 4 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#4 INBD LEADING EDGE SLAT IS MISSING A BLOWOUT PANEL AND SUSPECT INTERSTITIAL DUCT SEPARATED FROM LEADING EDGE TAI DUCT, REF IPC30-11-02-01, ITEM 365 ID,ITEM 355 DUCT NOTED IN #3 SLAT INTERSTITIAL DUCT. REMOVED SLAT PANELS 522DT, 523AT,523FT, 524AT. REMOVED INBOARD AND OUTBOARD SLAT INTERCONNECT TUBES AND ASSOCIATED HARDWARE. DISCONNECTED 4 SLAT DRIVE RODS AND OUTBOARD LOWER RIB SEGMENTS / SEALS AS REQUIRED FOR INTERSTITIAL DUCT REMOVAL. DEBRIS FROM FAILED TUBE REMAINS IN FORWARD SLAT CAVITY AND ADDIIONAL DEBRIS REMOVED ALL DABRIS FROM L.E. CAVITIES OF SLATS 4,3,2 &1. REMOVED ALL DABRIS FROM TAI DUCTS 3 & 1. INSTALLED NEW #4 SLAT TAI DUCT REF.I.P.C. 30-11-02-01 ITEM 355. CONECTED 4 SLAT INPUT RODS I.A.W. M.M. 27-81-02-424-099 SUBTASK POERFORMED 4 SLAT INBOARD & OUTBOARD INTERSTITIAL DUCT SHEET METAL REQUIRED FOR SUBTASK 30-11-06-434-013!. 27-81-02-400-002. INSTALLATION I.A.W. M.M. 30-11-06-404-009 UP TO & INCLUDING STEP 3D4. REMOVED INTERSTITIAL DUCT SEPERATED FROM LEADING EDGE TAI DUCT PER 30-11-06-004-001. TO FOM BETWEEN SLAT 4 AND 5 ADD EMP:U233543 ACCOMPLISHED INSPECTION REQUIREMENTS FOR STEP 13 OF AMM 27-81-02-429-099, ATTACHED 4 SLAT INBD AND OUTBD SLAT CONTROL RODS TO ROTORY ACTUATORS. REMOVED THE 2 CONTROL RODS ON THE 4 SLAT TO ALLOW SHEET METAL ACCOMPLISHED STEP 13 OF AMM 27-81-02-429-099, ATTACHED 4 SLAT INSTALLED 4 SLAT INBD & OUTBD INTERSITIAL DUCT UP TO AND TO HAVE ACCESS FOR THEIR REPAIR. IN REF TO AMM 27-81-02. INBD AND OUTBD SLAT CONTROL RO
